Temporary relief of local pain, discomfort, itching and inflammation associated with hemorrhoids
Doctor recommended Phenylephrine HCl (0.25%, vasoconstrictor) and Pramoxine HCl (1%, anesthetic)
Nikzon gives you a double effect of anesthetic and vasoconstrictor
Helps make bowel movements less painful with anesthetic cream
Product Warning: Do not use if you have a bleeding problem, consult a doctor if you have urination issues, consult a doctor if you have high blood pressure, consult a doctor if you have diabetes, consult a doctor if you have a medical condition prior to use, consult a doctor if you are pregnant or nursing, ask a doctor if you have prostate issues, keep out of reach of children
Product Form: Cream
Primary Active Ingredient: Phenylephrine
Package Quantity: 1
Primary active ingredient percentage: .25
Features: May Relieve Discomfort, Relieves Itching
Item Number (DPCI): 245-05-0166
Origin: Made in the USA
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Temporary relief of local pain, discomfort, itching, and inflammation associated with hemorrhoids. Doctor recommended phenylephrine HCL (0.25%, Vasoconstrictor) and pramoxine HCL (1%, anesthetic). Nikzon gives you a double effect of anesthetic and vasoconstrictor.
Restrictions apply; contact your insurance provider about plan allowances and requirements